# SDR DALA2019101315871

- Difficulty date: October 9, 2019
- Submitted: October 13, 2019
- Operation: Air carrier
- Aircraft: N329DN
- Make and model: Airbus A321-211
- Aircraft serial: 7885
- Aircraft time: 6,111 hours, 2,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN "LENS" BOTTON OF DOOR 1R MISSING, INSTALLED EXIT LENS
